Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i2.30
pages 24-32

Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems

Alexey V. Kuntsevich
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

Краткое описание

For a rather large family of autonomous nonlinear discrete systems the conditions for the existence of invariant sets (stable limit cycles) are determined. The algorithm for calculation of upper-bound interval estimates for the limit cycles is presented. The algorithm is illustrated with an example.

ЛИТЕРАТУРА

  1. Kuntsevich V.M., Pshenichnyi B.N. , Minimal invariant sets of dynamic systems with bounded disturbances.

  2. Kuntsevich V.M., Polyak B.T. , Invariant sets of nonlinear discrete systems with bounded disturbances and control problems.

  3. Kuntsevich A.V., Kuntsevich V.M. , Control synthesis for invariant sets of families of linear and nonlinear discrete systems with bounded disturbances.

  4. Kuntsevich A.V., Kuntsevich V.M. , Invariant sets of families of linear and nonlinear discrete systems with bounded disturbances.

  5. Khlebnikov M.V., Polyak B.T., Kuntsevich V.M. , Optimization of linear systems under bounded external disturbances (technique of invariant ellipsoids).

  6. Kuntsevich A.V., Kuntsevich V.M. , Stability in the domain of nonlinear difference inclusions.

  7. Kuntsevich A.V., Kuntsevich V.M. , Estimates of stable limit cycles of nonlinear discrete systems.

  8. Kuntsevich V.M., Kurzhanski A.B. , Attainability domains for linear and some classes of nonlinear discrete systems and their control.


Articles with similar content:

Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi
Differential Games of Fractional Order with Impulse Effect
Journal of Automation and Information Sciences, Vol.47, 2015, issue 4
Ivan I. Matychyn, Victoriya V. Onyshchenko
Estimates of Stable Limit Cycles of Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
On Symmetrization of a Two-Point Boundary Problem
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Vladimir B. Larin
Control of Impulse Systems in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 9
Elena A. Kapustyan, Alexander G. Nakonechnyi, Arkadiy A. Chikriy